| Lot Number |
5137910 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient reported that the infusion set tubing came unglued from the connector piece that clipped into the site while she was sleeping last night.The blood glucose level at the time of event was 140 mg/dl and she did not notice any damage when the package was first opened.No further information available.